Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

August 8, 2013Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 8, 2013, 5:58 PM EDT for Somerset County, New Jersey. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2013, 5:58 PM EDT (21:58 UTC)
Expired
Aug 8, 2013, 6:30 PM EDT
In force
32 min
Issued by
NWS Philadelphia/Mount Holly

County Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 72 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WWUS81 KPHI 082158
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
558 PM EDT THU AUG 8 2013

NJZ010-012-082230-
MIDDLESEX NJ-SOMERSET NJ-
558 PM EDT THU AUG 8 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIDDLESEX AND
SOMERSET COUNTIES...

AT 556 PM EDT...A STRONG THUNDERSTORM WAS NEAR KENDALL PARK...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. 

THIS STORM WILL BE NEAR MILLSTONE AROUND 610 PM...
MIDDLESEX AROUND 620 PM...
DUNELLEN AROUND 630 PM.

LAT...LON 4040 7453 4044 7471 4072 7454 4070 7451
      4068 7453 4065 7452 4067 7446 4065 7440
      4062 7442 4060 7444 4061 7430 4060 7429

$$

FORECASTER: HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 8, 5:52 PM EDT, 6 minutes earlier.

Area forecast discussion, Aug 8, 5:52 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 PM EDT THU AUG 8 2013

.SYNOPSIS...
A COLD FRONT WILL SLOWLY APPROACH FROM THE WEST AND TRACK THROUGH
THE REGION BY EARLY SATURDAY. THIS FRONT WILL THEN STALL TO OUR
SOUTH THROUGH MONDAY, WITH A FEW WAVES OF LOW PRESSURE POSSIBLY
MOVING ALONG THE BOUNDARY. ANOTHER COLD FRONT FROM THE WEST MAY
AFFECT THE AREA TUESDAY, FOLLOWED BY AN AREA OF HIGH PRESSURE
SPREADING INTO THE REGION WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AN UPPER AIR ANALYSIS SHOWED A ROBUST CLOSED LOW JUST NORTH OF THE
UPPER GREAT LAKES. THERE IS A WEST-SOUTHWESTERLY FLOW ON THE EAST
SIDE OF THIS, AND SOME SUBTLE SHORT WAVES ARE WITHIN THIS FLOW. IT
IS TOUGH TO DECIPHER WHERE EXACTLY THEY ARE, BUT IT APPEARS ONE IS
NEAR NORTHERN VIRGINIA TO PORTIONS OF EASTERN PENNSYLVANIA WITH
ANOTHER ONE NEARING KENTUCKY.

THE FIRST SHORT WAVE, WHICH LOOKS LIKE THE WEAKER OF THE TWO, IS
WORKING IN CONJUNCTION WITH SOME POCKETS OF MOISTURE CONVERGENCE TO
HELP FOCUS CONVECTION. THIS IS MAINLY NORTH AND WEST OF INTERSTATE
95 WHERE THE SOUTHERLY FLOW IS WORKING WITH ELEVATION AND HELPING TO
LIFT THE WARM AND MOIST AIRMASS SOME MORE. FARTHER TO THE SOUTH AND
EAST, SOME WEAK NVA MAY BE HELPING TO PRODUCE A BIT OF A SUBSIDENCE
AREA AS MUCH OF THE CUMULUS HAS COLLAPSED OVER SOUTHERN NEW JERSEY.
THE POPS WERE ADJUSTED BASED ON RADAR TRENDS THUS FAR AND THE MAIN
TRAJECTORY OF THE SUBTLE SHORT WAVES. OUR CONFIDENCE OVERALL IS LOW
REGARDING THE TIMING AND ESPECIALLY THE AREAL COVERAGE OF CONVECTION
THROUGH THE EVENING AND ESPECIALLY THE OVERNIGHT. THERE SHOULD BE A
DOWNWARD TREND IN THE COVERAGE OF CONVECTION FOR A TIME LATER THIS
EVENING BEFORE PERHAPS SOME RENEWED DEVELOPMENT ARRIVES LATE. WHILE
SOME CONVECTIVE CORES HAVE BEEN PULSING UP, THE ROBUST CONVECTIVE
THREAT LOOKS RATHER LOCALIZED THEREFORE THE ENHANCED WORDING WAS
REMOVED.

THE HOURLY GRIDS WERE ADJUSTED BASED ON THE 21-22Z OBS, WHICH TRIED
TO ACCOUNT FOR SOME LOCAL COOLING INITIALLY DUE TO A RAINED COOLED
ENVIRONMENT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
DOUBLE HEAVY RAIN AND SEVERE THREAT SHOULD PEAK ON FRIDAY. WE HAVE
TO SEE HOW QUICKLY WE CLEAR THE CLOUDINESS AWAY DURING THE MORNING.
OTHERWISE WE HAVE BETTER KINEMATIC FIELDS WITH SLIGHTLY WEAKER
THERMODYNAMICS. BULK SHEAR VALUES ARE FORECAST TO REACH 35KTS AND WE
ALSO HAVE A LLJ/JET COUPLET. WE BELIEVE THE FORMER WILL COMPENSATE
FOR THE LATTER, ESPECIALLY IF SKIES CLEAR FASTER. THE FCST PWATS OFF
OF SREF ARE EXPECTED TO REACH AROUND 2.2 INCHES SOUTHEAST, SO HEAVY
RAIN THREAT IS DEFINITELY THERE. WILL HAVE TO SEE HOW MUCH RAIN
FALLS THROUGH THE NIGHT AS WE WOULD NOT BE ABLE TO WITHSTAND BOTH
SHOTS WITHOUT GETTING FLOODING UNLESS WE HAVE SOME RATHER FORTUITOUS
GEOGRAPHICAL LUCK. FOR NOW WE CARRIED THE ADDITIONAL WORDING OF
HEAVY RAIN AND STRONG WINDS AND WILL CONTINUE MENTION IN THE HWO.
WIDESPREAD LIKELY POPS WERE CARRIED EXCEPT FAR SE WHERE THE MODELS
ARE SUGGESTING THE BEST CHANCE MIGHT HOLD OFF UNTIL NIGHT. GIVEN HOW
WARM TODAY REACHED, WE LEANED TOWARD GFS MOS FOR MAX TEMPS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AN UNSETTLED START TO THE LONG TERM AS A COLD FRONT WILL BE PASSING
OVER THE REGION FRIDAY NIGHT INTO EARLY SATURDAY, BEFORE THE FRONT
EVENTUALLY STALLS TO OUR SOUTH FOR SUNDAY AND MONDAY. SHWRS/TSTORMS
WILL LIKELY BE ONGOING FRIDAY NIGHT INTO SATURDAY MORNING, AND WITH
MODEL GUIDANCE SHOWING PWATS HOLDING AROUND 2 INCHES ACROSS THE
REGION, THESE SHWRS AND TSTORMS WILL BE EFFICIENT RAIN PRODUCERS.
THE BULK OF SATURDAY, THOUGH, SHOULD BE DRIER WITH SOME CLEARING
EXPECTED NORTH TO SOUTH AS THE FRONTAL BOUNDARY GRADUALLY MOVES OFF
TO OUR SOUTH AND AN AREA OF HIGH PRESSURE AROUND THE GREAT LAKES
BEGINS TO INFLUENCE THE REGION. SLIGHT CHANCE TO LOW CHANCE POPS
WERE LEFT THROUGH SATURDAY, ESPECIALLY FOR OUR DELMARVA ZONES, AS
THERE ARE SOME MODEL DIFFERENCES REGARDING HOW FAST THE FRONTAL
BOUNDARY CLEARS OUR FORECAST AREA.

THE REMAINDER OF THE WEEKEND THEN THROUGH SUNDAY SHOULD BE DRY FOR
THE MOST PART ACROSS OUR FORECAST AREA, BUT THERE ARE SOME MODEL
DIFFERENCES REGARDING THE PROXIMITY OF THE STALLED FRONTAL BOUNDARY
TO OUR SOUTHERN ZONES. A FEW SHORTWAVES/VORT MAXES ARE FORECAST TO
PASS THROUGH THE MID-LEVEL FLOW IN THE SUNDAY TO MONDAY TIMEFRAME,
AS WELL. WE WILL KEEP A DRY FCST IN PLACE FOR MUCH OF THE AREA
SUNDAY, WITH SLIGHT CHANCE POPS OVER OUR DELMARVA ZONES. THE
POSSIBILITY FOR MORE SCATTERED SHWR/TSTORM ACTIVITY LOOKS TO BE A
LITTLE BETTER FOR MONDAY, AS SOME MODEL SOLUTIONS SHOW A WEAK WAVE
OF LOW PRESSURE MOVING ALONG THE STALLED BOUNDARY TO OUR SOUTH.
CONFIDENCE ON THE TIMING AND COVERAGE OF POSSIBLE CONVECTION AT THIS
TIME IS BELOW AVERAGE, AS THIS WILL BE DEPENDENT ON THE PLACEMENT OF
THE STALLED BOUNDARY AND ANY DISTURBANCES MOVING BY AT THE SURFACE
OR ALOFT.

THIS RATHER UNSETTLED PATTERN CONTINUES INTO TUESDAY, AS BOTH THE
GFS AND ECMWF SHOW POSSIBLE LOW PRESSURE AND ANOTHER COLD FRONT
APPROACHING FROM THE WEST AND TRACKING THROUGH OUR AREA. FOR NOW,
CHANCE POPS FOR SCATTERED SHWRS/TSTORMS ARE IN PLACE ACROSS THE
FORECAST AREA, AND THE FINER DETAILS OF TIMING THE FRONTAL PASSAGE
THROUGH THE REGION CAN BE REVISED AS MODEL SOLUTIONS BECOME CLOSER
IN AGREEMENT. A QUIETER STRETCH OF WEATHER SHOULD THEN SET-UP
WEDNESDAY INTO THURSDAY AS HIGH PRESSURE ACROSS THE GREAT LAKES AND
NORTHERN PLAINS GRADUALLY SPREADS EASTWARD.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR CEILINGS FOR MOST OF THE EVENING, THEN AREAS OF MVFR
CEILINGS DEVELOPING. SOME SHOWERS AND THUNDERSTORMS SHOULD WEAKEN BY
LATE EVENING WITH MOST THE ACTIVITY NORTH AND WEST OF KPHL, THEN PERHAPS
AN UPTICK OVERNIGHT WITH ANOTHER DISTURBANCE ARRIVING. THE TIMING
AND AREAL COVERAGE IS OF LOWER CONFIDENCE, ESPECIALLY LATE. GIVEN
THE WARMER AND MORE MOIST AIRMASS IN PLACE CEILINGS AND VISIBILITIES
ARE FORECAST TO LOWER TO MVFR, WITH POSSIBLY SOME IFR CONDITIONS
ESPECIALLY AT KABE AND KRDG. SOUTHERLY WINDS BECOMING LIGHT.

FRIDAY...VARYING VFR/MVFR. EVEN MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED. THERE SHOULD BE A QUICKER STARTING TIME
ALSO. WHILE NO THUNDER HAS BEEN PUT INTO THE TAFS, IT IS LIKELY THEY
WILL HAVE AN IMPACT ON THE TERMINALS WHETHER OR NOT THEY DIRECTLY
PASS OVER THEM. DOWNPOURS WILL GREATLY REDUCE THE LOCAL VISIBILITY
FOR A TIME. SOUTHWEST WINDS WILL AVERAGE AROUND 10 KNOTS.

OUTLOOK...
FRIDAY NIGHT THROUGH EARLY MORNING SATURDAY...MAINLY MVFR CONDITIONS
EXPECTED. POSSIBLE LOWER CONDITIONS AT TIMES IN HEAVIER SHOWERS AND
TSTORMS.

REMAINDER OF SATURDAY THROUGH MONDAY...MAINLY VFR CONDITIONS
EXPECTED. ISOLATED SHWRS/TSTORMS REMAIN POSSIBLE, ESPECIALLY MONDAY.

TUESDAY...VFR TO POSSIBLE MVFR AT TIMES WITH SCATTERED SHWRS/TSTORMS
POSSIBLE.

&&

.MARINE...
WE WILL CONTINUE TO FORECAST SUB SMALL CRAFT ADVISORY CONDITIONS FOR
OUR AREA WATERS IN THE MODERATE SW FLOW PRECEDING THE NEXT COLD
FRONT. WAVE WATCH GUIDANCE CONTINUES TO VERIFY AROUND ONE FOOT TOO
HIGH AND THE WINDS AT THE OFFSHORE BUOYS CONTINUE TO BE RATHER
MODEST. STRONGEST OBSERVED WINDS REMAIN NEAR THE IMMEDIATE COAST.
THROUGH FRIDAY DAY THIS AIR MASS'S WARMTH IS AT OR ABOVE WATER
TEMPERATURES AND SHOULD REMAIN SO THROUGH FRIDAY. WE DONT EXPECT
SUFFICIENT MIXING TO PRODUCE SMALL CRAFT ADVISORY GUSTS (GREATER
CONFIDENCE) OR GENERATE SWELLS REACHING 5 FEET ON THE OCEAN.

THAT BEING SAID, MARINERS SHOULD BE ALERT ABOUT THE POTENTIAL FOR
SPECIAL MARINE WARNINGS THROUGH FRIDAY.

OUTLOOK...
FROM FRIDAY NIGHT INTO EARLY SATURDAY, A COLD FRONT WILL BE TRACKING
ACROSS OUR REGION AND ADJACENT COASTAL WATERS, EVENTUALLY STALLING
TO OUR SOUTH THROUGH MONDAY. AHEAD OF THE FRONTAL PASSAGE FRIDAY
NIGHT, SEAS MAY BE A BIT ELEVATED EAST OF THE NJ/DE COASTS, POSSIBLY
APPROACHING 5 FEET. WAVEWATCH GUIDANCE, THOUGH, TYPICALLY RUNS A
LITTLE HIGH IN A SOUTHERLY TO SOUTHWESTERLY FLOW. WITH THIS TENDENCY
IN MIND, WE CAPPED SEAS AT 4 FEET. FOLLOWING THE COLD FRONT PASSAGE,
SEAS WILL RELAX BACK TO A 2 TO 3 FOOT RANGE FROM LATE SATURDAY
THROUGH TUESDAY. WINDS ARE ALSO EXPECTED TO BE AT SUB-ADVISORY
LEVELS THROUGH THE PERIOD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE
NEAR TERM...GORSE
SHORT TERM...GIGI
LONG TERM...KLINE
AVIATION...GIGI/GORSE/KLINE
MARINE...GIGI/KLINE
Hazardous weather outlook, Aug 8, 3:57 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT THU AUG 8 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-092000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
357 PM EDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCAL DOWNPOURS CAN CAUSE SOME FLOODING ON ROADWAYS AND IN AREAS
OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE POTENTIAL EXISTS FOR SOME AREAS OF URBAN AND SMALL STREAM
FLASH FLOODING ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-092000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 PM EDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 8, 4:07 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT THU AUG 8 2013

NJZ008>010-082045-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-
407 PM EDT THU AUG 8 2013

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...NORTHWESTERN
SOMERSET AND SOUTHWESTERN MORRIS COUNTIES...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLEMINGTON...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR LEBANON AROUND 420 PM...
WHITE HOUSE STATION AROUND 430 PM...
CALIFON AROUND 440 PM AND PEAPACK...
GLADSTONE AROUND 450 PM.

LAT...LON 4088 7473 4074 7445 4046 7482 4055 7502

FORECASTER: HEAVENER
Special weather statement, Aug 8, 5:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
558 PM EDT THU AUG 8 2013

NJZ010-012-082230-
MIDDLESEX NJ-SOMERSET NJ-
558 PM EDT THU AUG 8 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIDDLESEX AND
SOMERSET COUNTIES...

AT 556 PM EDT...A STRONG THUNDERSTORM WAS NEAR KENDALL PARK...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR MILLSTONE AROUND 610 PM...
MIDDLESEX AROUND 620 PM...
DUNELLEN AROUND 630 PM.

LAT...LON 4040 7453 4044 7471 4072 7454 4070 7451
      4068 7453 4065 7452 4067 7446 4065 7440
      4062 7442 4060 7444 4061 7430 4060 7429

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 4:07 PM EDTSpecial Weather StatementPHIHunterdon38 min
Aug 7, 11:37 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Aug 8, 6:07 PM EDTSpecial Weather StatementPHINorthampton23 min

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.